# SDR CALA2011120900803

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 32,281 hours, 13,213 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 90195002
- Part serial: 3249
- Condition: Faulty
- Location: Cockpit
- Part time: 11,498 hours, 4,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAULT LIGHT AND APU DET INOP LIGHT ILLUMINATED ENGINE AND APU FIRE DETECTION SYSTEM WILL NOT TEST.  WHEEL WELL FIRE DETECTION SYSTEM TEST OK.  T/S PER FIM TASK 26-10-00-810-801 FOUND ALL LIGHTS ILLUMINATED ON FRONT OF ENG/ APU FIRE DETECTION CONTROL MODULE M 279.  REMOVED AND REPLACED MODULE REF AMM 26-10-01-400-801, OPS CHECK NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1470582  SN OFF 03249 PANEL, CONTROL, OFF 29-2615-9-0001 3249 ON 29-2615-9-0001 0470.
